# SDR AT0000477

- Difficulty date: November 15, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION.  FOUND INTERGRANNULAR CORROSION AT RIGHT WING LOWER SPAR LOWER SIDE INBOARD OF FUELING PANEL.  CUT OUT CORROSION AND INSTALLED REPAIR IAW REO L-00304.
